# SDR 95ZZZX2132

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N711EB
- Make and model: Piper PA-31-350
- Aircraft serial: 317305049
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 4011800
- Condition: Cracked
- Location: Rt Aileron
- Part time: 7,070 hours
- Component: 4020023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AILERON SPAR AND RIB (INBOARD) CRACKED AT HINGE ATTACHMENT.  THE RIB IS INSPECTABLE THROUGH THE AILERON SKIN CUT-OUT FOR THE TAB PUSH/PULL ROD.  REPLACED SPAR ASSY, RIB, AND NEW STYLE BRACKET, PN 74461-03 (REF. SB 974).
